Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 57, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 27, 2013, 4:29 PM CDT for Menominee County, Oconto County, Shawano County, Wisconsin. It was in force for 61 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2013, 4:29 PM CDT (21:29 UTC)
- Expired
- Aug 27, 2013, 5:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Menominee County, WI, Oconto County, WI, Shawano County, WI
The radar
The Green Bay radar (KGRB), 43 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 4:52 PM CDT | HAIL 1 | Shawano, WI | COURTESY OF WLUK-TV |
| Aug 27, 5:02 PM CDT | HAIL 1.25 | 4 Se Shawano, WI | |
| Aug 27, 5:07 PM CDT | HAIL 1.75 | Bonduel, WI | VIA SOCIAL MEDIA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.5 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1691 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 599 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 196 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.3
The text
As transmitted, in the capitals the NWS used until 2016.
277
WUUS53 KGRB 272129
SVRGRB
WIC078-083-115-272230-
/O.NEW.KGRB.SV.W.0057.130827T2129Z-130827T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
429 PM CDT TUE AUG 27 2013
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MENOMINEE COUNTY IN NORTHEAST WISCONSIN...
OCONTO COUNTY IN NORTHEAST WISCONSIN...
SHAWANO COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 530 PM CDT
* AT 426 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KESHENA...
AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SHAWANO...KESHENA...LEGEND LAKE...COLLEGE OF MENOMINEE NATION...
SHAWANO LAKE...UNDERHILL...CECIL...LUNDS...PULCIFER AND BONDUEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4475 8812 4459 8846 4493 8881 4504 8861
TIME...MOT...LOC 2129Z 314DEG 22KT 4493 8864
HAIL...1.00IN
WIND...60MPH
$$
KIECKBUSCH4 follow-up statements
845
WWUS53 KGRB 272143
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
443 PM CDT TUE AUG 27 2013
WIC078-083-115-272230-
/O.CON.KGRB.SV.W.0057.000000T0000Z-130827T2230Z/
MENOMINEE WI-SHAWANO WI-OCONTO WI-
443 PM CDT TUE AUG 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO...
SHAWANO AND SOUTHEASTERN MENOMINEE COUNTIES UNTIL 530 PM CDT...
AT 440 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEGEND LAKE...
AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SHAWANO...SHAWANO LAKE...UNDERHILL...CECIL...PULCIFER...LUNDS...
BONDUEL...ADVANCE...GREEN VALLEY...ZACHOW...LANDSTAD...KRAKOW...
FRAZER CORNERS AND SAMPSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.
&&
LAT...LON 4498 8855 4475 8812 4459 8846 4489 8876
TIME...MOT...LOC 2143Z 319DEG 21KT 4487 8857
HAIL...1.25IN
WIND...60MPH
$$
KIECKBUSCH469
WWUS53 KGRB 272153
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
453 PM CDT TUE AUG 27 2013
WIC078-083-115-272230-
/O.CON.KGRB.SV.W.0057.000000T0000Z-130827T2230Z/
MENOMINEE WI-SHAWANO WI-OCONTO WI-
453 PM CDT TUE AUG 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO...
SHAWANO AND SOUTHEASTERN MENOMINEE COUNTIES UNTIL 530 PM CDT...
AT 449 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST EAST OF
SHAWANO...AND MOVING SOUTH AT 25 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CECIL...ADVANCE...BONDUEL...LUNDS...ZACHOW...KRAKOW...LANDSTAD AND
FRAZER CORNERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.
&&
LAT...LON 4488 8874 4493 8850 4472 8819 4459 8846
TIME...MOT...LOC 2153Z 338DEG 20KT 4479 8854
HAIL...1.25IN
WIND...60MPH
$$
KIECKBUSCH735
WWUS53 KGRB 272202
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
502 PM CDT TUE AUG 27 2013
WIC078-083-272211-
/O.CAN.KGRB.SV.W.0057.000000T0000Z-130827T2230Z/
MENOMINEE WI-OCONTO WI-
502 PM CDT TUE AUG 27 2013
...THE SEVERE THUNDERSTORM WARNING FOR OCONTO AND SOUTHEASTERN
MENOMINEE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4478 8864 4485 8845 4475 8825 4469 8824
4459 8846
TIME...MOT...LOC 2201Z 337DEG 20KT 4474 8851
$$
WIC115-272230-
/O.CON.KGRB.SV.W.0057.000000T0000Z-130827T2230Z/
SHAWANO WI-
502 PM CDT TUE AUG 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHAWANO COUNTY
UNTIL 530 PM CDT...
AT 458 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF SHAWANO...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ADVANCE...LUNDS...BONDUEL...ZACHOW...LANDSTAD AND FRAZER CORNERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.
&&
LAT...LON 4478 8864 4485 8845 4475 8825 4469 8824
4459 8846
TIME...MOT...LOC 2201Z 337DEG 20KT 4474 8851
HAIL...1.25IN
WIND...60MPH
$$
KIECKBUSCH704
WWUS53 KGRB 272213
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
513 PM CDT TUE AUG 27 2013
WIC115-272230-
/O.CON.KGRB.SV.W.0057.000000T0000Z-130827T2230Z/
SHAWANO WI-
513 PM CDT TUE AUG 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHAWANO COUNTY
UNTIL 530 PM CDT...
AT 508 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF NAVARINO WILDLIFE AREA...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FRAZER CORNERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.
&&
LAT...LON 4474 8860 4478 8840 4475 8825 4469 8824
4459 8846
TIME...MOT...LOC 2212Z 330DEG 28KT 4466 8844
HAIL...1.00IN
WIND...60MPH
$$
KIECKBUSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 2:36 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Aug 27, 2:36 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 236 PM CDT TUE AUG 27 2013 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND WEDNESDAY ISSUED AT 236 PM CDT TUE AUG 27 2013 LATEST SWOMCD CONTINUE INDICATE SOME POTENTIAL FOR A WATCH BOX LATER THIS AFTERNOON. PLENTY OF HEAT AND HUMIDITY TO THE SOUTH OF THE BOUNDARY...THUS EXPECT STORMS TO CONTINUE TO GET GOING THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EVENING SOUTH OF WAUSAUKEE TO MERRILL LINE. DAMAGING WINDS AND TORRENTIAL RAINS WILL BE THE MAIN THREAT...BUT COULD NOT RULE OUT AN ISOLATED LARGE HAIL REPORT. LATER TONIGHT...EXPECT LOW CLOUDS AND FOG TO DEVELOP. THE FOG MAY BE DENSE WITH VISIBILITIES BELOW ONE QUARTER MILE. ANY LOW CLOUDS AND FOG SHOULD BURN OFF BY MID MORNING. UNDER PARTLY CLOUDY SKIES...HIGH TEMPERATURES WILL STILL RUN SOME 5 TO 10 DEGREES ABOVE NORMAL FOR THIS TIME OF YEAR. DID NOT STRAY TOO FAR FROM GUIDANCE. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY ISSUED AT 236 PM CDT TUE AUG 27 2013 PCPN TRENDS AND TEMPERATURES ARE THE MAIN FCST CONCERNS. HIGH PRESSURE WILL RESIDE OVER THE REGION ON WEDNESDAY NIGHT... SO DRY CONDITIONS ARE EXPECTED. SHOULD BE A GOOD NIGHT FOR FOG DEVELOPMENT...WITH LIGHT WINDS...CLEAR SKIES AND WET SOIL FROM THE RECENT HEAVY RAINFALL. WEAK RETURN FLOW WILL DEVELOP OVER OUR NW COUNTIES ON THURSDAY... AS THE HIGH BEGINS TO SHIFT EAST...SO WILL KEEP SMALL POPS OVER MAINLY NC WI FOR THE AFTERNOON HOURS. PCPN CHANCES ARE EXPECTED TO INCREASE ON THURSDAY NIGHT...AS A GOOD SURGE OF MOIST AND UNSTABLE AIR FLOWS BACK INTO THE FCST AREA. DYNAMIC FORCING WILL BE PROVIDED A WARM FRONT...A S/W TROF AND SOME UPPER LEVEL DIVG. HAVE INCREASED POPS TO LIKELY OVER ABOUT THE WSTRN TWO-THIRDS OF THE CWA...WITH MID-RANGE POPS IN OUR EASTERN COUNTIES. THE WARM AND HUMID AIR MASS WILL RESIDE OVER THE REGION ON FRIDAY AND SATURDAY...WITH A CONTINUED CHANCE OF THUNDERSTORMS. HARD TO LATCH ONTO ANY SPECIFIC DYNAMIC FEATURES THIS FAR OUT...SO POPS WILL REMAIN IN THE CHANCE CATEGORY. A COLD FRONT IS EXPECTED TO MOVE THROUGH THE REGION SOMETIME IN THE SATURDAY NIGHT TO SUNDAY TIME FRAME. THIS FRONT WILL BRING SUBSTANTIAL COOLING FOR THE END OF THE LABOR DAY WEEKEND. TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH AT LEAST SATURDAY... AND DROP BELOW NORMAL SUNDAY NIGHT THROUGH TUESDAY. THERE IS STILL SOME SIGNIFICANT DIFFERENCES IN H8 TEMPS BETWEEN THE VARIOUS MEDIUM RANGE MODELS...WITH THE OPERATIONAL ECMWF STILL BY FAR THE COLDEST. SINCE THE ECMWF ENSEMBLE MEAN IS 4 TO 8 C WARMER THAN THE OPERATIONAL RUN...THINK THAT A COMPROMISE BETWEEN THE ECMWF AND GFS IS THE BEST WAY TO GO. THE MAIN PERIOD OF CONCERN FOR TEMPS IS SUNDAY...WHEN WE MAY NEED TO LOWER HIGHS BY SEVERAL DEGREES WITH SUBSEQUENT FCSTS. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 236 PM CDT TUE AUG 27 2013 STRONG OR SEVERE THUNDERSTORMS ARE STILL POSSIBLE THIS AFTERNOON SOUTH OF A WAUSAUKEE TO TO MERRILL LINE AS BOUNDARY SEVERAL BOUNDARIES CONTINUE TO SINK SOUTHWARD THIS AFTERNOON. TEMPERATURES SOUTH OF THE BOUNDARY WERE WELL INTO THE 90S WITH READINGS ACROSS THE NORTH WERE ONLY AROUND 80. LATER TONIGHT...EXPECT LOW CLOUDS AND FOG TO DEVELOP AT MOST LOCATIONS. SOME AIRPORTS MAY DROP BELOW MINIMUMS. THE LOW CLOUDS AND FOG SHOULD GRADUALLY DISSIPATE BY 15-16Z. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....ECKBERG LONG TERM......KIECKBUSCH AVIATION.......ECKBERG
Hazardous weather outlook, Aug 27, 2:52 PM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 252 PM CDT TUE AUG 27 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 252 PM CDT TUE AUG 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE REST OF THE AFTERNOON THROUGH MID EVENING SOUTH OF A WAUSAUKEE TO MERRILL LINE. THE PRIMARY THREAT WITH THE STRONGER STORMS WILL BE DAMAGING WINDS AND TORRENTIAL RAINFALL. LARGE HAIL IS ALSO POSSIBLE. THE STORMS WILL GRADUALLY END FROM NORTH TO SOUTH. HAZARDOUS TRAVEL IS LIKELY LATER TONIGHT DUE TO FOG. THE FOG MAY BECOME DENSE WITH VISIBILITIES OF A QUARTER OF A MILE OR LESS. HEAT INDICES AROUND 100 ACROSS WOOD...PORTAGE...WAUPACA AND WAUSHARA COUNTIES WILL FALL INTO OR THROUGH THE 90S EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY HAZARDOUS TRAVEL IS POSSIBLE EARLY WEDNESDAY MORNING DUE TO FOG...WHICH MAY BE LOCALLY DENSE WITH VISIBILITIES OF A QUARTER OF A MILE OR LESS UNTIL MID MORNING. THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE IN THE WORK WEEK AND INTO THE WEEKEND...BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ANTICIPATED LATE THIS AFTERNOON INTO THIS EVENING. LMZ521-522-541>543-282000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 252 PM CDT TUE AUG 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT A MARINE DENSE FOG ADVISORY IS IN EFFECT UNTIL 10 PM FOR THE COASTAL WATERS OF LAKE MICHIGAN. DENSE MARINE FOG WILL CONTINUE TO REDUCE VISIBILITIES BELOW ONE MILE...AND AT TIMES DOWN TO A FEW HUNDRED FEET. THE DENSE FOG SHOULD GRADUALLY DIMINISH LATER THIS EVENING. THUNDERSTORMS ARE POSSIBLE AT TIMES LATE THIS AFTERNOON AND EVENING. SOME OF THE STORMS WILL PRODUCE STRONG GUSTY WINDS... LARGE HAIL AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE IN THE WORK WEEK AND INTO THE WEEKEND...BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR. A STRONG COLD FRONTAL PASSAGE MAY RESULT IN GUSTY NORTH WINDS AND BUILDING WAVES FROM SUNDAY NIGHT INTO MONDAY NIGHT...SO CONDITIONS HAZARDOUS TO SMALL CRAFT MAY DEVELOP. RE/TSK
In the hours before
Local storm report, Aug 27, 3:02 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
302 PM CDT TUE AUG 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN WASHINGTON ISLAND 45.38N 86.90W
08/27/2013 M3.60 INCH DOOR WI CO-OP OBSERVER
MEASURED SINCE 7AM. 2.5 DAY TOTAL OF 4.55 INCHES.
&&
BERSCHSpecial weather statement, Aug 27, 4:12 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 412 PM CDT TUE AUG 27 2013 WIZ019-020-031-074-272215- LANGLADE-MENOMINEE-SHAWANO-SOUTHERN OCONTO COUNTY- 412 PM CDT TUE AUG 27 2013 ...SIGNIFICANT WEATHER ADVISORY... AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES NORTHWEST OF SHAWANO...MOVING SOUTHEAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MIDDLE VILLAGE... INTERSECTION OF HWY 55 AND COUNTY M... KESHENA... COLLEGE OF MENOMINEE NATION... LEGEND LAKE... SHAWANO... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KIECKBUSCH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 8:27 PM CDT | Flash Flood Watch | GRB | Lincoln, Marathon | 7 hr |
| Aug 27, 12:20 AM CDT | Areal Flood Advisory | GRB | Marinette | 2 hr |
| Aug 27, 12:28 AM CDT | Special Marine Warning | GRB | 107 min | |
| Aug 27, 5:40 AM CDT | Areal Flood Advisory | GRB | Forest, Oneida, Vilas | 110 min |
| Aug 27, 9:58 AM CDT | Marine Dense Fog Advisory | GRB | 41 hr | |
| Aug 27, 2:00 PM CDT | Special Marine Warning | GRB | 90 min | |
| Aug 27, 5:25 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano | 50 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.